Acute liver failure due to trovafloxacin: CT findings

H. K. Pannu, L. Gottlieb, E. K. Fishman

Research output: Contribution to journalArticle

Abstract

Symptomatic drug-induced hepatic adverse events due to trovafloxacin, a new fluoroquinolone antibiotic, are uncommon, but recent severe reactions have led to restriction on its use. We report the clinical course and computed tomography findings in a patient who developed acute liver failure shortly after commencing treatment with trovafloxacin. Extensive hepatic necrosis occurred and the patient ultimately died of her liver disease.

Original languageEnglish (US)
Pages (from-to)108-110
Number of pages3
JournalEmergency Radiology
Volume8
Issue number2
DOIs
StatePublished - Jan 1 2001

Keywords

  • Computed tomography
  • Hepatic necrosis
  • Trovafloxacin

ASJC Scopus subject areas

  • Emergency Medicine
  • Radiology Nuclear Medicine and imaging

Fingerprint Dive into the research topics of 'Acute liver failure due to trovafloxacin: CT findings'. Together they form a unique fingerprint.

  • Cite this